# SDR QXEA2013042400809

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 301-321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29S HAS CORRODED RIVETS BETWEEN STA X301.000 AND X321.000.  REMOVED 22 CORRODED RIVETS FROM STRINGER 29S FROM FRAME 301 TO 321 IAW SRM 51-42-05-02-01, REV 12. NO CORROSION WAS FOUND ON STRINGER 29S.  REINSTALLED RIVETS (QTY 22) IN STRINGER 29S BETWEEN STA 301 AND 321 IAW SRM 51-42-05-02-01, REV 12.  APPLIED PRIMER TO EXT RIVETS ON STRINGER 29S BETWEEN STA 301 AND STA 321 IAW SRM 51-25-10-02-01, REV 12.  PRIMED, TOP COATED AND APPLIED CPC TO RIVETS IAW SRM 51-25-10-02-01 AND 51-25-05-02-01 AND 51-20-00-00-01 REV 12 AND AMM 51-25-01-390-801, REV 42.
